# SDR ASMF200506014

- Difficulty date: June 11, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 68,256 hours, 53,147 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 15,947 hours, 10,173 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED BOTH AIR CONDITION PACKS WITH LOW FLOW AND DURING DESCENT IT WAS NECESSARY TO MAINTAIN THRUST.  BOTH A/A PILOT AND PNEUMATIC REGULATORS WERE REPLACED IAW MM 21-20-00, TESTS WERE PERFORMED BUT PRESSURIZATION PROBLEMS CONTINUED.  DURING TESTS, LEAKS WERE DETECTED AND CORRECTED, FLOW CONTROL VALVES AND LEFT WATER SEPARATOR TEMPERATURE CONTROL VALVE WERE REPLACED IAW MM 21-31-1, 21-31-11, 21-20-03 AND 36-10-02 AND FORWARD CARGO COMPARTMENT DOOR SEAL WAS REPLACED.  CABIN PRESSURE CONTROL AND FUNCTIONAL TESTS TO BOTH AIR-CONDITIONING AND FUSELAGE LEAKAGE TEST WERE PERFORMED IAW MM 21-32-00 AND 36-10-00, ALL CORRECT.
